Posted by SLS on October 17, 2011, at 19:15:53
In reply to Re: viibryd increased anxiety, posted by markwell on October 17, 2011, at 17:44:03
> Scott, my anxiety is experienced as racing thoughts and the inability to sit still. A lot of tension. I think I will go to twenty myself and see what happens. Thanks for the advice Scott.
Odds are that what you are experiencing is simply anxiety produced by Viibryd as a side effect. However, one should look out for akathisia or a manic reaction when taking SRIs.
Any bipolar stuff going on? Family history? Racing thoughts and anxiety/tension can be symptoms of a bipolar spectrum disorder.
Do you find yourself rocking back and forth, bending at the waist when you try to sit down? Do you find yourself pacing? When standing, do you shift your feet from one foot to the other? These things indicate akathisia, especially when one feels as if they are "crawling out of their skin".
I don't want to scare you or discourage you from taking Viibryd. I just thought that you should have this information.
Some see things as they are and ask why.
I dream of things that never were and ask why not.
- George Bernard Shaw